# SDR CALA0400513

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N23661
- Make and model: Boeing 737524
- Aircraft serial: 28922
- Aircraft time: 15,938 hours, 8,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN PRESSURE WEB AT STA 727, RBL 17, FORWARD SIDE IN WHEEL WELL.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER AND FILLERS WERE INSTALLED IAW ECRA 5330-03352.
